# SDR DL72S010551

- Difficulty date: April 3, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 62,743 hours, 46,880 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION OUTBOARD FLAPS REMAINED AT 5 DEG. INBOARD WENT TO 2 DEG. AND L/E FLAP LIGHT REMAINED AMBER.  RAN CHECK LIST. REPLACED OTBD FLAP INDICATOR. RAN FLAPS SEVERAL TIMES   OPERATION CKS OK.
